# SDR S2YA970003

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 7933 · Engine Oil Temperature
- Part: Press/Temp Ind
- Part number: 1303800455
- Condition: Failed
- Location: Lt Engine
- Part time: 4,208 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OMA/MCI - FLT 1059 - FLIGHT CREW NOTICED THE LT ENGINE OIL PRESSURE WAS AT 60 PSI DURING CLIMB OUT FROM OMA.  THEY DECIDED TO RETURN TO OMA.  MAINTENANCE CHECKED THE ENGINE OIL, INSPECTED THE OIL FILTER, AND THE CHIP DETECTOR WITH NO PROBLEMS FOUND.  THEY REPLACED THE LT OIL PRESSURE TRANSDUCER AND THE LT OIL PRESSURE/TEMPERATURE INDICATOR.  THEY THEN PERFORMED A GROUND RUN TO CHECK FOR LEAKS AND SATISFACTORY OPERATION.  AFTER THE GROUND RUN WAS FOUND SATISFACTORY, A TEST FLIGHT WAS PERFORMED.  THE TEST FLIGHT WAS FOUND SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
